Aa
A
A
Close
Blank
Avatar universal
Day 5 and feeling positive
Okay, I know it's not much but I have managed to maintain my 40% taper for the past 5 days.  I feel pretty good However, I have woke up with headaches for the past 2 days along with the RLS.  I beleive I will try to lower my dose again Monday.  I want ot Thank eveyone for their positive words and support.  I really want to kick this UGLY habit and never take another Lortab again..

It all started with that one pill and it grew out of control.. I will Not allow a pill to have control of my life NO longer.. I have a bright future ahead of me and I am takeing my life back. God I pray that it is real soon that my body and mind taper down AGAIN and still do my daily activities.. Thanks Again everyone! xoxo
Cancel
6 Answers
6 Answers
Page 1 of 1
Avatar universal
You are doing great.....when I dropped doses too quickly I got massive headaches as well....this time I am going much slower and haven't any.....
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Thats awesome news.... Slow and Steady we will take control back...xoxo
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Good job and I know it's hard!  If I can just make a suggestion here: drop by small amounts...you've had some symptoms and it's related to that big drop, I think.

Good luck going forwaed! It's not a race and everything you do and every time you taper down, it's a positive step! It doesn't have to be fast though...

Keep in touch here...
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Thanks Vicki!  I will keep that in mind.... I will go slow and easy.. And keep you guys posted.. I am just looking foward to my lortab free life! xoxo....We can do this
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Let your body get used to.the adjustment. It needs time.to reset every drop. Im proud of your progress. Keep up the will power. And.don't.loose sight of your goal!!
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Gotcha~ I just want  proud that I woke up from this nighmare and relized that the pills were killing me!!
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Addiction Answerers
4522800 tn?1459192030
Blank
VICourageous
ID
Avatar m tn
Blank
gnarly_1
phoenix, AZ
406584 tn?1399591666
Blank
10356
495284 tn?1333897642
Blank
dominosarah
City of Dominatrix, MN
Avatar f tn
Blank
jifmoc
los angeles, CA
1970885 tn?1435864028
Blank
kyle505
Sacramento, CA